Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 28, NWS Mobile, AL

April 2, 2013

NWS Mobile, AL issued this small craft advisory at Apr 2, 2013, 3:57 PM CDT. It took effect at Apr 3, 2013, 10:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2013, 3:57 PM CDT (20:57 UTC)
In effect from
Apr 3, 2013, 10:00 AM CDT
Expired
Apr 4, 2013, 1:00 AM CDT
In force
15 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

754 
WHUS74 KMOB 022057
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CDT TUE APR 2 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM
CDT THURSDAY...

.EASTERLY WINDS ARE FORECAST TO STRENGTHEN WEDNESDAY AND CONTINUE
INTO WEDNESDAY NIGHT AS LOW PRESSURE DEVELOPS OVER THE WESTERN HALF
OF THE GULF. SEAS WILL TREND HIGHER. 

GMZ630>635-650-655-670-675-030500-
/O.NEW.KMOB.SC.Y.0028.130403T1500Z-130404T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
357 PM CDT TUE APR 2 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM
CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM CDT
THURSDAY. 

* WINDS: EAST WINDS INCREASING TO 15 TO 25 KNOTS. FREQUENT GUSTS TO
  BETWEEN 25 AND 30 KNOTS OVER THE OPEN GULF WATERS.

* SEAS: BUILDING TO 5 TO 8 FEET. BAYS AND INLAND WATERWAYS CHOPPY TO
  ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
243 
WHUS74 KMOB 030333
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1033 PM CDT TUE APR 2 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 7 AM
CDT THURSDAY...

.EASTERLY WINDS ARE FORECAST TO STRENGTHEN WEDNESDAY AND CONTINUE
INTO WEDNESDAY NIGHT AS LOW PRESSURE DEVELOPS OVER THE WESTERN
HALF OF THE GULF. SEAS WILL TREND HIGHER.

GMZ630>635-650-655-670-675-031145-
/O.CON.KMOB.SC.Y.0028.130403T1500Z-130404T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1033 PM CDT TUE APR 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO
7 AM CDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO
7 AM CDT THURSDAY. 

* WINDS: EAST WINDS INCREASING TO 15 TO 25 KNOTS. FREQUENT GUSTS 
  TO BETWEEN 25 AND 30 KNOTS OVER THE OPEN GULF WATERS. 

* SEAS: BUILDING TO 5 TO 8 FEET. BAYS AND INLAND WATERWAYS 
  CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
991 
WHUS74 KMOB 031125
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
625 AM CDT WED APR 3 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING THROUGH 7 AM
CDT THURSDAY...

.EASTERLY WINDS AND SEAS ARE FORECAST TO INCREASE TODAY AND TONIGHT
AS A DEVELOPING AREA OF LOW PRESSURE MOVES ACROSS THE NORTH CENTRAL
GULF. A MODERATE TO STRONG NORTHWEST WIND IS ALSO EXPECTED IN THE
WAKE OF THE LOW THURSDAY AND THURSDAY NIGHT. AS A RESULT THE SMALL
CRAFT ADVISORY MAY BE EXTENDED INTO FRIDAY.

GMZ630>635-650-655-670-675-040000-
/O.CON.KMOB.SC.Y.0028.130403T1500Z-130404T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
625 AM CDT WED APR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 AM CDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
CONTINUING 7 AM CDT THURSDAY.

* WINDS: EAST WINDS INCREASING TO 20 TO 30 KNOTS BECOMING NORTHWEST
  AROUND 20 KNOTS WITH HIGHER GUSTS LATE THURSDAY AND THURSDAY NIGHT.

* SEAS: BUILDING TO 7 TO 9 FEET. BAYS AND INLAND WATERWAYS CHOPPY TO
  ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
884 
WHUS74 KMOB 032020
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
320 PM CDT WED APR 3 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT THURSDAY...

.STRONG EAST TO NORTHEAST WINDS CONTINUE THROUGH THIS EVENING. WINDS
WILL SLOWLY DECREASE THROUGH THE NIGHT AS A WARM FRONT APPROACHES THE
COAST AND A SURFACE LOW MOVES INTO THE MARINE AREA. 

GMZ630>635-650-655-670-675-040430-
/O.EXT.KMOB.SC.Y.0028.000000T0000Z-130404T0600Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
320 PM CDT WED APR 3 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT
THURSDAY. 

* WINDS: EAST TO NORTHEAST WINDS 20 TO 25 KNOTS AND GUSTY. 

* SEAS: 4 TO 7 FEET. BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
982 
WHUS74 KMOB 040616
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
116 AM CDT THU APR 4 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM FRIDAY FOR GULF
COASTAL WATERS OF ALABAMA AND NORTHWEST OUT TO 60 NM...

.A SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON UNTIL 1
PM FRIDAY AFTERNOON FOR THE INSHORE WATERS OF ALABAMA AND NORTHWEST
FLORIDA...

.A MODERATE TO STRONG EASTERLY WIND FLOW WILL CONTINUE OVER THE
MARINE AREA THROUGH MIDDAY THEN BECOME NORTHWEST AND BUILD THIS
AFTERNOON IN THE WAKE OF THE COLD FRONT MOVING ACROSS THE DEEP SOUTH
EARLY THIS AFTERNOON.


GMZ650-655-670-675-041415-
/O.EXP.KMOB.SC.Y.0028.000000T0000Z-130404T0600Z/
/O.NEW.KMOB.SC.Y.0029.130404T0616Z-130405T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
116 AM CDT THU APR 4 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT FRIDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT FRIDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTHEAST TO EAST WINDS 20 KNOTS AND GUSTY BECOMING
  NORTHWEST 20 TO 25 KNOTS AND GUSTY IN THE AFTERNOON.

* SEAS: 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-041415-
/O.EXP.KMOB.SC.Y.0028.000000T0000Z-130404T0600Z/
/O.NEW.KMOB.SC.Y.0029.130404T1800Z-130405T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
116 AM CDT THU APR 4 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 PM CDT FRIDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM
CDT FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: EAST TO NORTHEAST WINDS AROUND 15 KNOTS AND GUSTY BECOMING
  NORTHWEST 20 TO 25 KNOTS AND GUSTY IN THE AFTERNOON.

* SEAS: BAYS AND INLAND WATERWAYS A MODERATE CHOP TO CHOPPY BECOMING
  MOSTLY ROUGH IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 12:40 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Apr 2, 12:40 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1240 PM CDT TUE APR 2 2013

.AVIATION [02.18/03.00Z KMOB/KBFM AND KPNS TAF ISSUANCE]...SATELLITE
SHOWS HIGH LEVEL CLOUDS SPREADING IN FROM THE WEST. BASES WELL
WITHIN VFR CONDITIONS EXPECTED IN THE SHORTER TERM. A LIGHT
SOUTHEAST WIND THROUGH THE AFTERNOON. EAST NORTHEAST WINDS 3 TO 6
KNOTS WITH CIG BASES LOWERING TO IFR LEVELS OVERNIGHT. INDICATIONS
ARE THAT LIGHT RAINS MAY BEGIN AROUND DAYBREAK. EAST NORTHEAST WINDS
INCREASE TO 12 TO 17 KNOTS AFTER 03.12Z DUE TO PRESSURE DIFFERENCE
BETWEEN HIGH TO THE NORTH AND LOWERING SURFACE PRESSURES OVER THE
WESTERN GULF. /10

.PREV DISCUSSION... /ISSUED 1030 AM CDT TUE APR 2 2013

.UPDATE...LATE AM UPDATE WILL BE TO REMOVE FOG FROM ZONES. SEEING
HIGH LEVEL CLOUDS SPREADING EASTWARD ACROSS THE SOUTHERN STATES AS
UPPER LEVEL STORM SYSTEM AND HEIGHT FALLS DIG EASTWARD INTO THE FOUR
CORNERS OF THE DESERT SOUTHWEST. CLOUDS SHOULD REMAIN THIN ENOUGH FOR
ENOUGH INSOLATION TO YIELD A WARM DAY...HIGHS IN THE MID/UPPER 70S ON
AVERAGE. /10

&&

.PREV DISCUSSION... /ISSUED 510 AM CDT MON APR 2 2013/

SHORT TERM [TODAY AND TONIGHT]...STRONG HIGH PRESSURE AT THE SURFACE
TO THE NORTH CONTINUES TO SHIFT SOUTH TOWARDS THE COAST. TO THE WEST
A DEVELOPING SFC LOW OVER SOUTHERN TEXAS IS STILL FORECAST TO MOVE
EAST NEARING THE WESTERN GULF WATERS BY 12Z WED. WITH THIS PATTERN
EASTERLY WINDS WILL BEGIN TO BUILD LATER TODAY AND OVERNIGHT. CLOUDS
WILL ALSO BE ON THE INCREASE GENERALLY FROM WEST TO EAST LATER TODAY
AND TONIGHT AS BETTER MOISTURE IN THE LOWER AND MIDDLE LAYERS OF THE
ATMOSPHERE BEGINS TO SHIFT EAST OVER THE CENTRAL GULF COAST REGION.
SHOWERS WITH A FEW ISOLATED THUNDERSTORMS WILL BEGIN TO EMERGE OVER
THE ADJACENT GULF WATERS OF MS AND AL BY EARLY WED MORNING. AS FOR
TEMPS WILL LEAN VERY CLOSE TO THE CURRENT MAV GUIDANCE THROUGH
TONIGHT. DUE TO INCREASING CLOUDS FROM THE WEST WILL NOT STRAY TO FAR
ABOVE THE CURRENT MOS GUIDANCE FOR HIGH TEMPS TODAY...GENERALLY
RANGING FROM THE MID TO UPPER 70S FOR MOST AREAS. TONIGHTS LOW TEMPS
WILL RANGE FROM THE UPPER 40S TO LOWER 50S WELL INLAND AND IN THE MID
50S CLOSER TO THE COAST. 32/EE

[WEDNESDAY THROUGH THURSDAY NIGHT]...AN UPPER LEVEL TROUGH MOVING
EAST OUT OF THE SOUTHERN ROCKIES WEDNESDAY MORNING WILL DEEPEN OVER
THE SOUTHERN PLAINS AND SOUTHEAST STATES THROUGH THE REMAINDER OF
THE SHORT TERM. MEANWHILE SURFACE LOW PRESSURE OVER THE SOUTHWESTERN
GULF OF MEXICO WILL QUICKLY LIFT NORTHEASTWARD TOWARD THE VICINITY
OF THE NORTHERN GULF COAST LATE WEDNESDAY NIGHT INTO THURSDAY
MORNING...AND THEN PASSES JUST SOUTH OF OUR COAST THURSDAY AFTERNOON
AND EVENING.

SHORT RANGE MODEL SOLUTIONS CONTINUE TO SIGNAL AT AN ASSOCIATED
LARGE SCALE DEEP LAYER LIFT OVER THE FORECAST AREA WEDNESDAY AND
THURSDAY. WE CONTINUE TO FOLLOW A BLEND OF SOLUTIONS FOR THIS
FORECAST PACKAGE...KEEPING POPS INTO THE LIKELY CATEGORY ACROSS OUR
FORECAST AREA WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. ALSO
KEPT MOST OF THE PRECIPITATION IN FORM OF MODERATE RAIN SHOWERS FOR
WEDNESDAY...BUT DID INTRODUCED SLIGHT CHANCE OF EMBEDDED
THUNDERSTORMS DURING THE DAY WEDNESDAY DUE TO ENHANCED UPPER
SUPPORT. MAINTAINED LIKELY THUNDERSTORMS OVER ALL AREAS THURSDAY AS
THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE AHEAD OF THE
APPROACHING UPPER TROUGH.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS NEXT SYSTEM...AND
THE LOCATION OF THE HEAVIEST RAINFALL WILL DEPEND ON THE TRACK OF
THE SURFACE LOW...AS WELL AS TIMING OF THE APPROACHING UPPER LEVEL
TROUGH FROM THE WEST. CURRENTLY WE ARE EXPECTING WIDESPREAD
RAINFALL AMOUNTS OF TWO TO THREE INCHES...WITH THE HIGHEST AMOUNTS
EXPECTED ALONG AND SOUTH OF I-10. SEVERE WEATHER POTENTIAL CURRENTLY
LOOKS TO BE LOW WITH THIS UPCOMING SYSTEM...BUT WILL HAVE TO WATCH
FOR THE POSSIBILITY OF STRONGER STORMS BY THURSDAY IF INSTABILITY
INCREASES MORE THAN CURRENTLY INDICATED.

HIGH TEMPERATURES WEDNESDAY WILL BE IN THE UPPER 60S TO LOWER 70S.
LOWS WEDNESDAY NIGHT WILL RANGE BETWEEN 55 AND 60 DEGREES...EXCEPT
LOWER 60S ALONG THE IMMEDIATE COAST. HIGHS THURSDAY WILL RANGE
BETWEEN 68 AND 75 DEGREES. /22

LONG TERM [FRIDAY THROUGH TUESDAY]...IT WILL BE DRY THROUGH THE
UPCOMING WEEKEND AS WEAK UPPER RIDGING OR ZONAL FLOW BUILDS OVER THE
REGION AND A STRONG SURFACE HIGH PRESSURE DOMINATES THE EASTERN
CONUS. SCATTERED TO BROKEN CIRRUS CLOUDS WILL INVADE FROM THE WEST
LATE IN THE WEEK AS ANOTHER LARGE UPPER LEVEL LOW FORMS OVER THE
SOUTHWEST CONUS. A SURFACE LOW IS EXPECTED TO FORM ACROSS THE
SOUTHERN OR CENTRAL PLAINS EARLY NEXT WEEK...WITH LOW LEVEL CLOUDS
INCREASING OVER THE WEEKEND AND RAIN CHANCES INCREASING LATE MONDAY
AND TUESDAY.

HIGH TEMPERATURES IN THE UPPER 60S ON FRIDAY WILL WARM INTO THE MID
TO UPPER 70S BY EARLY NEXT WEEK. /22

AVIATION [02.12Z KMOB/KBFM AND KPNS TAF ISSUANCE]...IFR TO LIFR
CONDITIONS IN LOW CLOUDS AND FOG CONTINUING THROUGH ABOUT 15Z THIS
MORNING FOLLOWED BY VFR CONDITIONS THROUGH ABOUT 04Z WED THEN IFR TO
LIFR CONDITIONS IN LOW CLOUDS AND FOG RETURNING AGAIN LATE TUE NIGHT
CONTINUING THROUGH 12Z WED. WINDS WILL BE LIGHT AND VARIABLE EARLY
TODAY BECOMING EAST THEN SOUTHEAST AT 8 TO 12 KNOTS LATER THIS
MORNING CONTINUING THROUGH EARLY THIS EVENING SHIFTING BACK TO THE
EAST AT 5 TO 10 KNOTS LATE THIS EVENING AND OVERNIGHT. 32/EE

MARINE...A LIGHT ONSHORE FLOW WILL DEVELOP BY EARLY THIS AFTERNOON
THEN BUILD LATE TONIGHT THROUGH EARLY THURSDAY IN RESPONSE TO A
DEVELOPING AREA OF LOW PRESSURE TRACKING EASTWARD OVER THE NORTHERN
GULF. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF
THIS SYSTEM MOSTLY WEDNESDAY THROUGH THURSDAY. AS THIS SYSTEM TRACKS
EAST OF THE MARINE AREA ON THURSDAY WINDS WILL BECOME MOSTLY
NORTHWEST AND BUILD LATE THURSDAY THROUGH FRIDAY IN RESPONSE TO A
STRONG COLD FRONT MOVING SOUTHWARD ACROSS MUCH OF THE NORTHERN GULF.
A LIGHT SOUTHERLY FLOW WILL REDEVELOP OVER THE WEEKEND AS HIGH
PRESSURE SHIFTS EAST TO THE ATLANTIC SEABOARD. SMALL CRAFT ADVISORIES
MAY BE REQUIRED BEGINNING LATE WEDNESDAY CONTINUING THROUGH FRIDAY
NIGHT. SEAS RANGING FROM 6 TO 8 FEET MAINLY OVER THE OPEN GULF
WATERS WILL BE LIKELY AHEAD AND BEHIND THE AREA OF LOW PRESSURE
WEDNESDAY THROUGH FRIDAY. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      77  54  71  60  75 /  05  30  70  60  70
PENSACOLA   76  58  69  62  71 /  05  20  70  60  70
DESTIN      75  60  69  62  70 /  05  20  60  60  70
EVERGREEN   78  49  72  57  72 /  05  20  60  60  70
WAYNESBORO  77  49  70  55  68 /  05  20  60  60  70
CAMDEN      76  47  71  56  69 /  05  20  50  60  70
CRESTVIEW   81  51  71  59  72 /  05  20  60  60  70

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 2, 5:32 AM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
532 AM CDT TUE APR 2 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-031200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
532 AM CDT TUE APR 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

DENSE FOG RESTRICTING VISIBILITIES TO 1/4 OF A MILE OR LESS WILL BE
POSSIBLE THIS MORNING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LOW PRESSURE SYSTEM IS FORECAST TO TRACK EAST NORTHEAST ACROSS THE
CENTRAL GULF COAST BY LATE WEDNESDAY...THROUGH THE DAY THURSDAY. AS
THE LOW APPROACHES...RAINS ARE FORECAST TO EXPAND IN COVERAGE OVER
THE NORTHERN GULF AND SPREAD INLAND ACROSS THE CENTRAL GULF COAST.
THE POSITION OF POTENTIAL HEAVY RAINFALL WILL DEPEND ON THE LOW TRACK
AND ITS SPEED OF MOTION. STAY TUNED FOR FURTHER UPDATES ON THIS
DEVELOPING WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-031200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
532 AM CDT TUE APR 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LOW PRESSURE SYSTEM IS FORECAST TO TRACK EAST NORTHEAST ACROSS THE
NORTHERN GULF WEDNESDAY THROUGH THURSDAY. AS THE AREA OF LOW PRESSURE
APPROACHES FROM THE WEST WIDESPREAD SHOWERS AND THUNDERSTORMS WILL
INCREASE IN COVERAGE WEDNESDAY THROUGH THURSDAY. HEAVY RAIN
RESTRICTING VISIBILITIES TO ONE MILE OR LESS ALONG WITH GUSTY WINDS
WILL BE LIKELY WITH THE STRONGER STORMS.

WINDS WILL ALSO BUILD TO NEAR 20 KNOTS WITH LOCALLY HIGHER GUSTS TO
AROUND 30 KNOTS WEDNESDAY THROUGH FRIDAY. SEAS UP TO 8 FEET MOSTLY
WELL OFFSHORE CAN BE EXPECTED WITH THIS PATTERN. BAYS AND INLAND
WATERS WILL BECOME MOSTLY ROUGH. TIDES ABOVE NORMAL WILL ALSO BE
POSSIBLE WITH THE EAST TO SOUTHEAST FLOW. STAY TUNED FOR FURTHER
UPDATES ON THIS DEVELOPING WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.